# SDR CA990318029

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 763233
- Condition: Corroded
- Location: Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WALLS INSIDE CALIPERS CORRODED BEYOND LIMITS.
